# SDR CALA0600498

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 47,650 hours, 44,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT CENTER EMERGENCY LIGHT BATTERY PACK AND CHARGER WERE FOUND INOPERATIVE.  THE BATTERY AND CHARGER WERE REPLACED IAW MM 33-51-51-201.
